On borel probability measures and noncooperative game theory
Optimization , Volume 54 - Issue 1 p. 81- 101
In this article, the well-known minimax theorems of Wald, Ville and von Neumann are generalized under weaker topological conditions on the payoff function/and/or extended to the larger set of the Borel probability measures, instead of the set of mixed strategies.
|, , ,|
|Organisation||Erasmus Research Institute of Management|
Frenk, J.B.G, Kassay, G, & Protasov, V. (2005). On borel probability measures and noncooperative game theory. Optimization, 54(1), 81–101. doi:10.1080/02331930412331323845